COEFFICIENT BOUNDS FOR p-VALENTLY CLOSE-TO-CONVEX FUNCTIONS ASSOCIATED WITH VERTICAL STRIP DOMAIN


BULUT S.

KOREAN JOURNAL OF MATHEMATICS, vol.29, no.2, pp.395-407, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.11568/kjm.2021.29.2.395
  • Journal Name: KOREAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.395-407
  • Keywords: Analytic functions, close-to-convex functions, coefficient bounds, subordination, SUBCLASSES

Abstract

By considering a certain univalent function that maps the unit disk U onto a strip domain, we introduce new subclasses of analytic and p-valent functions and determine the coefficient bounds for functions belonging to these new classes. Relevant connections of some of the results obtained with those in earlier works are also provided.